# SDR IPXA2017030114550

- Difficulty date: February 28, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N340UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37860
- Aircraft time: 17,628 hours, 6,023 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T32118
- Condition: Damaged
- Location: Bs 132.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGED AT BS 132.5 BETWEEN STRINGERS 24 - 30R.  DAMAGE MEASURES 12 INCHES CIRCUMFERENTIAL BY 2.25 INCHES FORE & AFT AND 1.5 INCHES OUTWARD DEFLECCTION, DAMAGE IS APPOX 6 INCHES FROM LOWER EDGE OF SKIN AND AT L/E.  REPAIRED IAW EO B767-5330-63407-A.
